| Catalog Number |
36490200 |
| Medical Device Problem Code |
Device Ingredient or Reagent Problem (2910)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® luer-lok¿ access device, hemolysis was seen in both green and pink top tubes.Exact tubes used is unknown.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary bd had not received any samples for investigation.Therefore, twelve retained samples were visually inspected and yielded acceptable results.Since inspections are destructive, only twelve out of the forty-eight retained samples were tested.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: hemolysis.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.